| Catalog Number |
865210 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
05/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017; report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced lack of primary stability due to the placement of wrong size of implant.